# SDR AALA20090714MIA03

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 59,805 hours, 20,965 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERUPT WITH LEFT HAND ENGINE HYDRAULIC PUMP LOW PRESS INDICATION. REPLACED HYDRAULIC LOW PRESS SWITCH AND HYDRAULIC FILTER. ACP OVERWEIGHT LANDING  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
